MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 PFC SIGMA MOD TIB TRAY CEM SZ4; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC 1818910 PFC SIGMA MOD TIB TRAY CEM SZ4; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Catalog Number 866024
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 04/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the tibial component at the cement to implant interface, cement manufacturer is unknown.Doi : (b)(6) 2017; doi of the stem: unknown.Dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Pc-(b)(4).No device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
PFC SIGMA MOD TIB TRAY CEM SZ4
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7502159
Report Number1818910-2018-59272
Device Sequence Number11175639
Product Code JWH
UDI-Device Identifier10603295216797
UDI-Public10603295216797
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K882234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number866024
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2018
Supplement Date Received by Manufacturer08/21/2018
Initial Report FDA Received Date05/10/2018
Supplement Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR